Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lithium levels: question for Sheila sheilac

Posted by floatingbridge on August 1, 2011, at 10:09:53

In reply to Weird? Normal feeling/Lithium?, posted by sheilac on July 22, 2011, at 16:15:32

Sheila,

I might be asking my doc for lithium. Well, I will be discussing BP with my new pdoc. I respect him enough to hear what he might suggest. That's more accurately phrased.

At what point ever did you have lithium levels measured by blood draw? Did you do this at 450mg? You know I want to go low dose. But I now want to be adequately treated if he feels it's an issue.

I thought you had some blood work done at some point. I apologize if I am mistaken.

Are you getting that geodon to work for you yet?

fb

> Still taking Geodon. Good for my depression, sleep, mood, etc. Bad because I still have anxiety.
>
> I remember when I took as little as 300mg of Lithium I would feel a nice warm, relaxing feeling. Not high, but really content. Not too happy, but able to deal with things. I guess it was really helping my anxiety.
>
> Is this normal? When my doc tried to dose me up to a minimum theraputic dose I got really depressed and stopped taking it. Plus the higher dose was causing some hair loss, and a few pounds (probably water weight).
>
> Klonopin just isn't the same. It helps me a lot.
>
> But I kinda miss that nice, warm contented feeling from low dose lithium.
>
> Is this weird?
>
>
>
>


 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:floatingbridge thread:991596
URL: http://www.dr-bob.org/babble/20110728/msgs/992472.html